# SDR AALA20161208004

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 49,626 hours, 20,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT AT LEFT AFT GALLEY HAS A MISSING LENS COVER.  REPLACED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
